# SDR VNAA2015050800011

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 25,093 hours, 25,229 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Broken
- Location: Access Panel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE GROUND SERVICES ACCESS PANEL WAS LEFT OPEN ON TAKEOFF. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND FORWARD LATCH BROKEN ON GROUND SERVICE PANEL.  MAINTENANCE R & R FORWARD LATCH IAW CRJ-700 AMM.  OPS CHECK GOOD.  ACFT RELEASED FOR SERVICE.
